# SDR CHQA201100227

- Difficulty date: June 19, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N258JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145768
- Aircraft time: 19,211 hours, 16,901 cycles
- Engine: Allsn AE3007A
- Engine time: 15,357 hours, 15,209 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 4188009007
- Part serial: 1270B
- Condition: Malfunctioned
- Location: Aileron
- Part time: 2,155 hours, 1,900 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE FLIGHT CREW REPORTED THAT THE AILERONS LOCKED IN STRAIGHT AND LEVEL FLIGHT, FOLLOWED BY AILERON MIS-TRIM.  THE CREW HAD TO FORCE THE AILERONS TO GET AUTO PILOT TO DISENGAGE.  DURING APPROACH, THE AILERONS LOCKED AGAIN BUT THE CREW WAS ABLE TO FREE THEM WITH FORCE.  THE AIRCRAFT THEN LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AILERON CONTROL SYSTEM AND FOUND NO DEFECTS.  THE LEFT AND RIGHT AILERON PCA'S WERE THEN REPLACED AND THE AIRCRAFT WAS TEST FLOWN WITH NO FURTHER DEFECTS NOTED.  RT AILERON PCA INFORMATION:  P/N:  418800-1007, S/N:  1987AB, TSN:  19803.35, CSN:  1900, TSR:  2154.
